On The Norm of an Elementary Operator of Finite Length in A C*Algebra”

dc.contributor.authorKawira, Esther
dc.contributor.authorKingangi, Denis
dc.contributor.authorMusundi, Sammy Wabomba
dc.date.accessioned2020-10-01T06:19:15Z
dc.date.available2020-10-01T06:19:15Z
dc.date.issued2018-08
dc.description.abstractProperties of elementary operators have been studied over the past years especially the norm aspect. Various results have been obtained on elementary operators of different lengths using different approaches. In this paper, we determine the norm of an elementary operator of length n in a C*algebra using finite rank operators.We will review known results on Jordan and general elementary operators which are useful in getting our result. Maths classification: 47C15, 47A30en_US
dc.identifier.citationJournal of Progressive Research in Mathematics(JPRM) Volume 14, Issue 1en_US
dc.identifier.issn2395-0218
dc.identifier.urihttps://www.researchgate.net/publication/332543089
dc.identifier.urihttp://repository.chuka.ac.ke/handle/chuka/891
dc.language.isoenen_US
dc.subjectC*algebra ;en_US
dc.subjectlementary Operator;en_US
dc.subjectFinite rank Operator.en_US
dc.titleOn The Norm of an Elementary Operator of Finite Length in A C*Algebra”en_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Abstract.pdf
Size:
78.89 KB
Format:
Adobe Portable Document Format
Description:

License bundle

Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: